# SDR MWEA020111

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99236621
- Condition: Cracked
- Location: Station 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 7 RIGHT, FUSELAGE STATION 256, HAS A HOLE WHICH IS CRACKED ON THE AFT END.  --  REMOVED AND REPLACED INTERCOSTAL AND ANGLE.
